# SDR AALA202311086858

- Difficulty date: August 23, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 42,384 hours, 17,568 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AN EMERGENCY WAS DECLARED, AIRCRAFT DIVERTED TO RDU DUE TO RIGHT WING FUEL IMBALANCE. AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR (AALA202308256858): PERFORMED DRY CAPACITANCE TEST, BITE TEST, RESISTANCE TEST. NO FAULTS IDENTIFIED. PER B737 AMM 28-41-21-710-801, 28-41-00-730-801, 28-41-21-710-801.**(CLOSED).
